MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR AUTO A-FLEX; VENTILATOR NON-CONTINIOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR AUTO A-FLEX; VENTILATOR NON-CONTINIOUS (RESPIRATOR)
Model Number DE562S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Dizziness (2194); Cough (4457)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device has not been yet returned to the manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a remstar autoa-flex device's sound abatement foam.The patient has alleged coughing and occasional dizziness.There was no report of serious or permanent harm or injury.No medical intervention was required by the patient.The device has not yet been returned to the manufacturer for investigation.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer received information alleging an issue related to a dreamstation cpap pro device's sound abatement foam.The patient has alleged nose bleeds.There was no report of serious or permanent harm or injury.No medical intervention was reported by the patient.Despite multiple attempts by email to '(b)(6)' on 11/23/2023, 11/30/2023 and 12/06/2023, the device has not yet returned to the manufacturer for evaluation.There has been no response from the customer on the return of the device.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging an issue related to a remstar auto a-flex device's sound abatement foam.The patient has alleged coughing and occasional dizziness.The device was returned to the third-party service center for further evaluation.During the evaluation of the device at the third-party service centre, the device was visually inspected and found no evidence of foam degradation.During the evaluation, no secondary findings was observed.The device powered on, and airflow was confirmed.The device's downloaded logs were reviewed by the third-party service centre.There was no error code found the third-party service center concludes that they couldn't confirm the customer's allegation and there was no visible foam degradation and unit got scrapped.Sections h6 has been updated in this report.Section e1 has been updated in this report, previously captured wrong.(previous report it was reporter country-australia).

Brand Name
REMSTAR AUTO A-FLEX
Common Device Name
VENTILATOR NON-CONTINIOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18048049
Report Number2518422-2023-28448
Device Sequence Number12619221
Product Code BZD
UDI-Device Identifier00606959024083
UDI-Public(01)00606959024083
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDE562S
Device Catalogue NumberDE562S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by Manufacturer12/06/2023
09/27/2024
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date08/22/2024
01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown